1. Will Casodex 150 reduce PSA level in an elevation caused by cycle riding (eg. a non cancerous condition).
2. Can cycle riding cause a PSA level to rise to 14.5? If so, how is it reduced?
Note: I was treated for prostate cancer 6 years ago. Recently in a matter of a few months my PSA rose to 14.5. I have been on Casodex since July 2003 which has reduced the PSA to 2.5. I started cycling in the gym April 2003. I would like to know whether the cycling could be the cause of the PSA elevating.
1) If the PSA is elevated by bicycle riding, the PSA should decrease whether you are on Casodex or not. Transient irritation of the prostate (i.e. from bicycle ridine) can cause an elevation in PSA that would be temporary.
2) It can be possible that the PSA can rise to that level from the bicycle riding. Other potential causes would include prostate infections or inflammation.
However, given the fact you have a history of prostate cancer, I would err on the side of caution before attributing the reason to bicycle riding. I would obtain a free PSA level and discuss these levels with your urologist to ensure that this isn't a recurrance of the cancer.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.